Kuhn's Theorem for extensive form Ellsberg games

Muraviev I, Riedel F, Sass L (2017)
JOURNAL OF MATHEMATICAL ECONOMICS 68: 26-41.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We propose the notions of mixed and behavioral Ellsberg strategies for extensive form games and prove that these strategies are outcome-equivalent if and only if mixed Ellsberg strategies satisfy a certain rectangularity condition. In addition, we show that not only the profile of Ellsberg strategies must be appropriately chosen but also the extensive form must satisfy further restrictions beyond those implied by perfect recall in order to ensure that each player will respect his ex ante strategy choice with the evolution of play. (C) 2016 Elsevier B.V. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF MATHEMATICAL ECONOMICS
Band
68
Seite
26-41
ISSN
PUB-ID

Zitieren

Muraviev I, Riedel F, Sass L. Kuhn's Theorem for extensive form Ellsberg games. JOURNAL OF MATHEMATICAL ECONOMICS. 2017;68:26-41.
Muraviev, I., Riedel, F., & Sass, L. (2017). Kuhn's Theorem for extensive form Ellsberg games. JOURNAL OF MATHEMATICAL ECONOMICS, 68, 26-41. doi:10.1016/j.jmateco.2016.11.004
Muraviev, I., Riedel, F., and Sass, L. (2017). Kuhn's Theorem for extensive form Ellsberg games. JOURNAL OF MATHEMATICAL ECONOMICS 68, 26-41.
Muraviev, I., Riedel, F., & Sass, L., 2017. Kuhn's Theorem for extensive form Ellsberg games. JOURNAL OF MATHEMATICAL ECONOMICS, 68, p 26-41.
I. Muraviev, F. Riedel, and L. Sass, “Kuhn's Theorem for extensive form Ellsberg games”, JOURNAL OF MATHEMATICAL ECONOMICS, vol. 68, 2017, pp. 26-41.
Muraviev, I., Riedel, F., Sass, L.: Kuhn's Theorem for extensive form Ellsberg games. JOURNAL OF MATHEMATICAL ECONOMICS. 68, 26-41 (2017).
Muraviev, Igor, Riedel, Frank, and Sass, Linda. “Kuhn's Theorem for extensive form Ellsberg games”. JOURNAL OF MATHEMATICAL ECONOMICS 68 (2017): 26-41.